joshie Posted August 4, 2010 Share Posted August 4, 2010 Hi all, at the moment im having risperdal consta injections. my pdoc organized it so that my GP gives me the injections and i see my pdoc in between the injections. main reason why my pdoc doesnt give it is coz he is fully booked for weeks on end and plus my gp is walking distance from my house while my pdoc is not. so its easier. now straight to the point. i had my injection yesterday and I asked my gp about "Tardive Dyskinesia". I said that if im on an antipsychotic for a REALLY long time I might get it and that its permanent even once the antipsychotic has been stopped. he said I was wrong and that if that ever happens lowering the dose or stopping it will make it go away. while my pdoc told me yes it is permanent once it happens. i also had a chat with a pharmacist and she agreed with my GP. so what do you guys think? once you get tardive dyskinesia is it really permanent? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.